I have been on the Depo shot since the end of last month. Thing is I am still having bad cramps, a period, and my periods are usually heavy or i go for awhile and it be light. Either one, and I am still having all of that. So, I am still having my periods. I know for sure. So does that mean I am still ovulating. Because I am not using any other sort of protection besides this shot. I know it's my first dose of the BC but when I have a period, I still ovulate. Please Help.
It's normal to have breakthrough bleeding whilst your body adjusts to the Depo Provera. It needs to find it's new balance, & it can take 2 or 3 shots for that to happen.
You are still covered against pregnancy.
If you choose to stop using Depo, it will take your body months to rebalance itself, & it can bring lots more irregular bleeding, hormonal symptoms, & can take up to 18 months to regain fertility, so it can be worth trying to stick it out for 3 shots, to see if your body settles down to having no periods. That's what most women find, including me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2014 • 2 answers
Posted 30 Nov 2014 • 1 answer
Depo-Provera - I've been on the depo shot for two and a half years ive never had periods on it but I
Posted 13 Jan 2016 • 0 answers
Depo-Provera - I've been on the depo shot since April this year. My periods were became lighter and?
Posted 3 Nov 2017 • 1 answer
Posted 11 Nov 2017 • 1 answer